# SDR SWAA2025012081293

- Difficulty date: December 28, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP FRAYED<[01] REMOVED AND REPLACED EMERGENCY ESCAPE STRAP PER AMM 25-61-10-400-802.;[02] QC C/W FOR CA#1. WILLIAM DAVIS (TECHNICIAN); 28-DEC-2024 20:55 UTC REMOVED AND REPLACED EMERGENCY ESCAPE STRAP PER AMM 25-61-10-400-802.
